Alert archive / Florida / Red Flag Warnings in 2012

Red Flag Warning 27, NWS Jacksonville, FL

October 30, 20127 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Oct 30, 2012, 2:37 PM EDT for 7 counties in Florida. It took effect at Oct 31, 2012, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 2:37 PM EDT (18:37 UTC)
In effect from
Oct 31, 2012, 12:00 PM EDT
Expired
Oct 31, 2012, 7:00 PM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WWUS82 KJAX 301837
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT TUE OCT 30 2012

FLZ020>025-030>033-035>038-040-311000-
/O.UPG.KJAX.FW.A.0028.121031T1600Z-121031T2300Z/
/O.NEW.KJAX.FW.W.0027.121031T1600Z-121031T2300Z/
/O.CON.KJAX.FW.W.0026.000000T0000Z-121030T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
237 PM EDT TUE OCT 30 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT
WEDNESDAY. 

* WIND...WEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH CAN BE
  EXPECTED THIS AFTERNOON. WINDS ON WEDNESDAY WILL BE 15 TO 20 MPH
  WITH GUSTS TO 25 MPH.

* HUMIDITY...RH VALUES WILL FALL TO 20 TO 25 PERCENT THIS AFTERNOON.
  RH VALUES WEDNESDAY AFTERNOON WILL FALL TO 25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GAZ132>136-149>152-162>164-311000-
/O.NEW.KJAX.FW.A.0029.121031T1600Z-121031T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
237 PM EDT TUE OCT 30 2012

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY
WINDS AND LOW HUMIDITY FOR INLAND SOUTHEAST GEORGIA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. 

* AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 
  134...135...136...149...150...151...152...162...163 AND 164. 

* WIND...WEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 25 MPH ARE
  EXPECTED WEDNESDAY AFTERNOON.

* HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 20 TO 25
  PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HTTP://WEATHER.GOV/JAX
5 follow-up statements
641 
WWUS82 KJAX 302309
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT TUE OCT 30 2012

FLZ020>025-030>033-035>038-040-310915-
/O.EXP.KJAX.FW.W.0026.000000T0000Z-121030T2300Z/
/O.CON.KJAX.FW.W.0027.121031T1600Z-121031T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
709 PM EDT TUE OCT 30 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST
FLORIDA...
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR ALL OF NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT
WEDNESDAY.

* WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS TO 25 MPH CAN BE
  EXPECTED WEDNESDAY AFTERNOON.

* HUMIDITY...RELATIVE HUMIDITIES WILL FALL TO 25 TO 30 PERCENT
  WEDNESDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GAZ132>136-149>152-162>164-310915-
/O.CON.KJAX.FW.A.0029.121031T1600Z-121031T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
709 PM EDT TUE OCT 30 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR
GUSTY WINDS AND LOW HUMIDITY FOR INLAND SOUTHEAST GEORGIA...

* AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 
  134...135...136...149...150...151...152...162...163 AND 164. 

* WIND...WEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 25 MPH ARE 
  EXPECTED WEDNESDAY AFTERNOON.

* HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 20 TO
  25 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX
972 
WWUS82 KJAX 310853
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 AM EDT WED OCT 31 2012

GAZ132>136-149>152-162>164-311000-
/O.CAN.KJAX.FW.A.0029.121031T1600Z-121031T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
453 AM EDT WED OCT 31 2012

...FIRE WEATHER WATCH IS CANCELLED FOR INLAND SOUTHEAST
GEORGIA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FIRE WEATHER WATCH. 

FUEL MOISTURES DO NOT APPEAR LOW ENOUGH OVER A WIDESPREAD AREA FOR
RED FLAG WARNINGS AT THIS TIME. A FIRE DANGER STATEMENT HAS
BEEN ISSUED.

$$

FLZ020>025-030>033-035>038-040-312300-
/O.CON.KJAX.FW.W.0027.121031T1600Z-121031T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
453 AM EDT WED OCT 31 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF
NORTHEAST FLORIDA...

* WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS TO 25 MPH CAN BE
  EXPECTED TODAY.

* HUMIDITY...RELATIVE HUMIDITIES WILL FALL TO 25 TO 30 PERCENT
  THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
710 
WWUS82 KJAX 311401
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 AM EDT WED OCT 31 2012

FLZ020>025-030>033-035>038-040-312300-
/O.CON.KJAX.FW.W.0027.121031T1600Z-121031T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
1001 AM EDT WED OCT 31 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA...

* WIND...WEST 15 TO 20 MPH WITH GUSTS TO 25 MPH.

* HUMIDITY...MINIMUM OF 25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
388 
WWUS82 KJAX 311812
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT WED OCT 31 2012

FLZ020>025-030>033-035>038-040-010215-
/O.NEW.KJAX.FW.A.0030.121101T1600Z-121101T2300Z/
/O.CON.KJAX.FW.W.0027.000000T0000Z-121031T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
212 PM EDT WED OCT 31 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... 

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR HIGH DISPERSIONS AND LOW HUMIDITY FOR ALL OF
NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH THIS AFTERNOON.
  WEST WINDS 10 TO 15 MPH WITH GUSTS TO 20 MPH ON THURSDAY.

* HUMIDITY...MINIMUM OF 25 TO 30 PERCENT THIS AFTERNOON AND AGAIN
  THURSDAY AFTERNOON.

* DISPERSION...MAXIMUM VALUES OF 100 TO 120 THIS AFTERNOON AND
  AGAIN ON THURSDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX
513 
WWUS82 KJAX 312307
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
707 PM EDT WED OCT 31 2012

FLZ020>025-030>033-035>038-040-010900-
/O.EXP.KJAX.FW.W.0027.000000T0000Z-121031T2300Z/
/O.CON.KJAX.FW.A.0030.121101T1600Z-121101T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
707 PM EDT WED OCT 31 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL
OF NORTHEAST FLORIDA...
...RED FLAG WARNING FOR TODAY HAS EXPIRED FOR GUSTY WINDS AND LOW
HUMIDITY FOR ALL OF NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING.

* WIND...WEST WINDS 10 TO 15 MPH WITH GUSTS TO 20 MPH ON
  THURSDAY.

* HUMIDITY...MINIMUM OF 25 TO 30 PERCENT HURSDAY AFTERNOON.

* DISPERSION...MAXIMUM VALUES OF 100 TO 120 THURSDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 30, 10:05 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Oct 30, 10:05 AM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1005 AM EDT TUE OCT 30 2012

.UPDATE...
TODAY WILL BE VERY SIMILAR TO YESTERDAY...COOL/DRY AND WINDY. THE
ONLY DIFFERENCE WILL BE THE PRESENCE OF SOME HIGH CIRRUS
CLOUDS...MAINLY ACROSS SOUTHEAST GEORGIA. THE CIRRUS CANOPY IS
TRAILING A SHARP 250MB TROUGH AXIS WHICH IS CURRENTLY PIVOTING
THROUGH SOUTHEAST GEORGIA. THE CIRRUS CLOUDS WILL FILTER INTO
SOUTHEAST GEORGIA BY EARLY AFTERNOON AND THEN INTO EXTREME
NORTHERN FLORIDA BY LATE AFTERNOON. ENOUGH FILTERED SUNSHINE WILL
EXIST TO GO WITH PARTLY SUNNY WORDING IN SOUTHEAST GEORGIA. SUNNY
TO MOSTLY SUNNY CONDITIONS WILL PREVAIL IN FLORIDA. WE WILL REMAIN
IN A COLD AIR ADVECTION PATTERN...SO TEMPERATURES WILL ONLY
SLOWLY CLIMB INTO THE 60S EVENTUALLY TOPPING OUT IN THE MID 60S
LATE AFTERNOON. TIGHT PRESSURE GRADIENT SOUTH OF THE REMNANTS OF
SANDY WILL MAINTAIN WINDY CONDITIONS TODAY. WEST WINDS WILL
INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH THROUGH THE
AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA.

&&

.AVIATION...
VFR THROUGH THE PERIOD WITH GUSTY WEST WINDS AT 15-20G25-30 KNOTS
THROUGH THE DAYTIME HOURS

&&

.MARINE...
WEST WINDS AT 20-30 KNOTS CONTINUING WITH FREQUENT GUSTS TO GALE
FORCE AND CURRENT HEADLINES LOOK ON TRACK.

RIP CURRENTS: LINGERING MODERATE RISK OF RIP CURRENTS DUE TO 2-3 FT
LONG PERIOD SWELLS STILL IMPACTING THE COAST. BREAKERS AROUND 3-4 FT
WITH SOME OCCASIONALLY UP TO 5 FEET.

&&

.FIRE WEATHER...
RED FLAG WARNING ACROSS NE FL LOOKS ON TRACK WITH MIN RH VALUES IN
20 TO 25% RANGE AND GUSTY WEST WINDS. WILL HOLD ONTO FIRE DANGER
STATEMENT FOR SE GA AS WINDS/RH WILL MEET CRITERIA BUT 10 HOUR FUEL
MOISTURE EXPECTED TO BE MAINLY IN THE 7-8% RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  36  69  41 /   0   0   0   0
SSI  64  44  66  49 /   0   0   0   0
JAX  65  38  70  47 /   0   0   0   0
SGJ  65  46  68  53 /   0   0   0   0
GNV  66  39  71  47 /   0   0   0   0
OCF  67  40  72  49 /   0   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...GALE WARNING UNTIL 5 AM EDT WEDNESDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHULER/HESS
Hazardous weather outlook, Oct 30, 4:35 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 AM EDT TUE OCT 30 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-311000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
435 AM EDT TUE OCT 30 2012

...LAKE WIND ADVISORY IN EFFECT TODAY...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADJACENT COASTAL WATERS...

...GALE WARNING IN EFFECT FOR OFFSHORE WATERS...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS TO NEAR 30
MPH BY LATE MORNING...CONTINUING UNTIL AROUND SUNSET.

LARGE SWELLS FROM HURRICANE SANDY WILL CONTINUE TO PRODUCE AN
ELEVATED RIP CURRENT RISK TODAY. SWELLS COMBINED WITH ELEVATED WINDS
WILL ALSO CONTINUE SMALL CRAFT ADVISORY CONDITIONS OVER THE ADJACENT
COASTAL WATERS AND GALE CONDITIONS OVER THE OFFSHORE WATERS.

LOW TEMPERATURES TONIGHT WILL PLUMMET INTO THE UPPER 30S OVER INLAND
AREAS. WINDS NEAR 10 MPH WILL CREATE WIND CHILLS IN THE LOW TO MID
30S INLAND.

AN ELEVATED FIRE DANGER WILL OCCUR TODAY DUE TO LOW HUMIDITY AND
STRONG WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ELEVATED FIRE DANGER WILL CONTINUE ON WEDNESDAY DUE TO LOW
HUMIDITY AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 4:04 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr
Oct 30, 4:33 AM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more10 hr
Oct 30, 4:33 AM EDTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Oct 30, 2:13 PM EDTSmall Craft Advisory for WindsJAX32 hr

Nearby

Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.